# SDR ASAA0853533

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 6,389 hours, 1,887 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 213A64041
- Condition: Clogged
- Location: Cabin Temp
- Component: Temp Sensor
- Component part number: 6240181
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE CONTROL WAS VERY ERRATIC IN AUTO CABIN TEMP WOULD RANGE FROM VERY HOT TO VERY COLD WITH EXTREMELY SMALL MOVEMENTS OF TEMP CONTROLS.  ALSO LARGE DIFFERENCES (TEMP) BETWEEN FWD & AFT SELECTIONS OF MAIN CABIN.  NO PERMANENT FRC FOUND (FAULT REPORTING CODE) C W FIM TASK 21 61 00 PG501 NO FAULTS LOGGED OPS NORMAL.  FOUND FLT DECK SENSE FILTER PLUGGED CLEANED.  SEAMC ETOPS ADVISED.  NOTE: GRND VERIFICATION TEST GOOD.
